PharmD Info

A forum for Indian Pharmacy Professionals

Its an open online forum for the Indian Doctors, Nurses and Pharmacists nurses, and allied health practitioners in all areas of medicine are invited to contact us with questions of a non-emergent nature.

Moderator: Doctors

  • User avatar
#1827
Anticholinergic poisoning

ASA, TCAs with a wide QRS

Benzodiazepine poisoning

Beta blocker poisoning and calcium channel blocker poisoning

Calcium channel blockers, black widow spider bites

Carbon monoxide poisoning and cyanide poisoning

Cyanide poisoning

Digoxin poisoning

Ethylene glycol poisoning and methanol poisoning

Extrapyramidal reactions associated with antipsychotic

Heavy metal poisoning

Heparin poisoning

Hydrofluoric acid

Iron poisoning

Isoniazid poisoning, ethylene glycol

lead poisoning

Methotrexate and trimethoprim

Opioid overdose

Oral hypoglycemic agents

Organophosphate and carbamate insecticides, nerve agents, some mushrooms

Organophosphate insecticides, followed after atropine

Paracetamol (acetaminophen) poisoning

Serotonin syndrome

Thallium poisoning

Theophylline

Treatment of conditions that cause methemoglobinemia

Warfarin poisoning and indanedione

1.png
1.png (289.66 KiB) Viewed 5874 times

2.png
2.png (265.99 KiB) Viewed 5874 times

3.png
3.png (300.88 KiB) Viewed 5874 times
Similar Topics
Topics Statistics Last post
INR Range Chart
by Admin  - 24 Feb 2017, 08:58  - In: Pharm D Notes
0 Replies 
1943 Views
by Admin
24 Feb 2017, 08:58
Thyroid Conversion Chart
by Admin  - 13 Feb 2017, 07:58  - In: Pharmacy Practice
0 Replies 
1867 Views
by Admin
13 Feb 2017, 07:58
0 Replies 
2198 Views
by Admin
21 May 2017, 21:56
0 Replies 
3771 Views
by Admin
17 Oct 2017, 13:50
0 Replies 
5624 Views
by Admin
04 May 2018, 12:55

Like this article says it is very easy to find out[…]

Can I do a dual degree PharmD and MBA together in […]

Rajasthan Pharmacy Council New Pharmacist Registra[…]

Gujarat State Pharmacy Council - New Pharmacist Re[…]

Join Us Today